Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Irregular menstrual cycle. Taking meprate. Reduce weight? Can I get pregnant?

Hi I am 30 years old with a very irregular menstrual cycle .... my last periods was in the month of November.... I went to Doc last month and they asked me to reduce weight and then get back to them for treatment .... Also they asked me to take Meprate 10 mg for 5 days with which I would get my menstrual cycle in 7 days after the tablet is stopped. Its been 9 days now and i have not yet got my periods and also my pregnancy test showed negative... Is there a chance to get pregnant with this tablet....
Asked On : Sun, 6 May 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Meprate does not help in pregnancy.
You must be suffering from polycystic ovaries.
Stress, obesity, thyroid disorder are other common causes of irregular cycles.
You should consult your gynecologist for the reason to respond to Meprate.
Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor